MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE ADVANCED MONITOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES HEMOSPHERE ADVANCED MONITOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number HEM1
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product an investigation will be completed to consider any potential factors that may have contributed to this complaint and a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, when connecting this hemosphere monitor to the patient, the svi (stroke volume index) readings were high (around 88ml/m2/beat) while the expected value was about 20ml/m2/beat).As troubleshooting, the cables were changed and the connections were checked, but the problem continued.To solve the issue, the monitor was replaced with a different one.No further information available.There was no allegation of patient injury.The device was available for evaluation.
 
Additional Manufacturer Narrative
Updated section h6 (investigation findings) and h6 (investigations conclusions).Finally, no product was returned for evaluation.Without return of the product, edwards is unable to perform a complete investigation of the reported event.It is not possible to determine what factors may have contributed to it, and therefore no actions could be planned.The manufacturing records were reviewed for the serial number involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Based on the available information there is not sufficient evidence to suggest that the device related issue resulted from incorrect/inadequate labeling/ifu/training manual, use error, or patient/procedural factors.
 
Additional Manufacturer Narrative
Added information to section h6 (type of investigation).Updated section d9, h6 (component code), h6 (investigation findings) and h6 (investigations conclusions).Finally, the device was received for evaluation.The report of inaccurate values was confirmed.The system logs were analyzed, revealing that the issue was caused by the demographic data entered for the patient.Specifically, values such as a patient with a weight of 60kg and a height of 15cm were observed.These inputs can significantly affect the results obtained in the svi measurements reported by the customer.Additionally.During visual inspection the alarm cover was detected loose from the bezel.The led light was working despite the cover was missing.The service kit bezel alarm from the monitor was replaced.After this, the device passed all tests, electrical safety test, functional test, test and final verification.There was no evidence of product nonconformance or labeling/ifu inadequacies identified since no defect was found and the device is behaving as intended.It could be determined that the reported issue is most likely related to the user of the device.

Brand Name
HEMOSPHERE ADVANCED MONITOR
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key22112759
Report Number2015691-2025-04285
Device Sequence Number20626879
Product Code DQK
UDI-Device Identifier00690103197006
UDI-Public(01)00690103197006(11)210729
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
13829113
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2026
Device Model NumberHEM1
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer05/30/2025
10/02/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date06/16/2025
10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown